MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC191-05
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in china on behalf of a healthcare facility reported via fisher and paykel healthcare (f&p) field representative that the tubing of a bc191-05 flexitrunk nasal tubing 70mm was broken.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included due to the subject device being exempt from pma pathway to regulatory approval.Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(6).Section g4: no 510(k) number was included due to the subject device being exempt from pma pathway to regulatory approval.Method: the subject device, bc191-05 flexitrunk nasal tubing was not returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is based on the evaluation of the information and photography provided by the healthcare facility, and our knowledge of the product.Results: evaluation of the provided photography revealed that one of the tubes was torn and stretched at the circuit connector end.The film was observed to be wrinkled and torn.Conclusion: based on evaluation of the returned device, information and photography provided by the healthcare facility, and our knowledge of the product, it is most likely that the reported event resulted from the device being subjected to excessive force.It appears that the tubes have been pulled to an unintended extension all flexitrunk infant nasal tubing's are visually inspected, and pressure tested during production and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions which accompany the flexi trunk nasal tubing state: - "always use pressure monitoring to verify that the patient is receiving the prescribed cpap level." - "handle with care.Use caution when positioning or disconnecting the interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk nasal tubing.
 
Event or Problem Description
A distributor in china on behalf of a healthcare facility reported that the tubing of a bc191-05 flexitrunk nasal tubing 70mm was broken.There was no reported patient involvement.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23600767
Report Number9611451-2025-01493
Device Sequence Number18456196
Product Code BZO
UDI-Device Identifier09420012413635
UDI-Public(01)09420012413635(10)2103531652(11)241212(17)271212
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBC191-05
Device Catalogue NumberBC191-05
Device Lot Number2103531652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown